# SDR DALA2016120709676

- Difficulty date: December 6, 2016
- Submitted: December 8, 2016
- Operation: Air carrier
- Aircraft: N928DL
- Make and model: Doug MD-88
- Aircraft serial: 49715
- Aircraft time: 73,625 hours, 55,405 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT FORWARD GALLEY AND OVERHEAD AT ENTRY DOOR.  INSTALLED A NEW BULB IN THE FWD GALLEY RED LIGHT AND CHARGED THE BATTERIES.
